Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 432961, 10 pages
Research Article

Approximation of Analytic Functions by Chebyshev Functions

1Mathematics Section, College of Science and Technology, Hongik University, Jochiwon 339-701, Republic of Korea
2Department of Mathematics, National Technical University of Athens, Zografou Campus, 15780 Athens, Greece

Received 7 May 2011; Accepted 11 July 2011

Academic Editor: Yong Zhou

Copyright © 2011 Soon-Mo Jung and Themistocles M. Rassias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soon-Mo Jung and Themistocles M. Rassias, “Approximation of Analytic Functions by Chebyshev Functions,” Abstract and Applied Analysis, vol. 2011, Article ID 432961, 10 pages, 2011. doi:10.1155/2011/432961